# SDR AALA202506302446

- Difficulty date: May 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5463005220200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SPIGOT FITTING RECEPTABLE BORE ON RH PYLON L=13.567 IN , W = 1.351 IN, D = 0.008 IN. MAINTENANCE REPLACED SPIGOT LOWER FITTING ON RH PYLON IAW A319 SRM 54-51-12-300-001 AND AMM 54-51-41-400-001-A.
